# SDR HALA2021021600019

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 23,344 hours, 3,655 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 43792190001
- Part serial: 41387
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDC, FOUND #1 ENG AIR/OIL HEAT EXCHANGE 4073265 LEAKING OIL INTERNALLY. // REMOVED #1 ENG AIR/OIL HEAT EXCHANGER PER AMM 79-21-51-000-803-A 13 FEB 2021 INSTALLED #1 ENG AIR OIL HEAT EXCHANGER PER AMM 79-21-51. OPS CHECK AND LEAK CHECK GOOD. COOLER, OIL-AIR OFF 43-7921-9-0001 41387 ON 43-7921-9-0001 41492
